# SDR MASA200500265

- Difficulty date: April 1, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,628 hours, 9,882 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Elec Connector
- Condition: Burned
- Location: Light Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2780 TYS TO CLT.  DURING FLIGHT CREW REPORTED SMOKE IN CABIN AT ROW 15.  MX IN CLT FOUND BURNED ELECTRICAL CONNECTOR ON SIDEWALL LIGHT 14A.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY.
